Continuity of parabolic $Q$-minima under the presence of irregular obstacles

Catarina Petersson

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

This well-written paper is devoted to proving pointwise gradient estimates for functions satisfying a suitable inequality, which arises, for instance, in parabolic obstacle problems as well as in the study of parabolic $Q$-minima.
Original languageEnglish
Pages (from-to)1397-1436
JournalAdv. Differential Equations 11
Issue number12
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'Continuity of parabolic $Q$-minima under the presence of irregular obstacles'. Together they form a unique fingerprint.

Cite this